# SDR AALA201810189003

- Difficulty date: October 17, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N907NN
- Make and model: Boeing 737823
- Aircraft serial: 31158
- Aircraft time: 19,287 hours, 7,760 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL BULKHEAD WEB, AT BS 663 WAS CRACKED.  REPAIRED THE BULKHEAD WEB IAW 57-10-10-9, AND SRM 57-10-10-2R2.
